# SDR FDEA202207121711

- Difficulty date: July 12, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 86,780 hours, 44,505 cycles
- Engine: Pwa PW2037
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Stator
- Part number: 430219
- Part serial: N14460174
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

AT FL 390 LEFT ENGINE FLAMED OUT.  ALL ENGINE    INDICATIONS LOOKED NORMAL EXCEPT FUEL FLOW WAS 0.   OIL PRESSURE STILL REMAINED APPROXIMATELY 13PSI   WHEN SHUTDOWN.  NO VIBRATIONS NO OTHER ABNORMAL   INDICATIONS.  WE ATTEMPTED TO RESTART WITHIN IN A   DESCENT BELOW 290 AND AROUND 280KTS WITHOUT ANY  AT 0 FOR A LONG TIME EXCEPT AT ON POINT IN WENT UP  TO .3 FOR A SEVERAL SECONDS BEFORE DROPPING BACK TO  ZERO ALL OTHER ENGINE INDICATIONS ON THE RESTART  SEEMED NORMAL.  DIVERTED TO JAX SINGLE ENGINE.  SHUTDOWN WAS APPROXIMATELY 20 MINUTES. EMERGENCY  WAS DECLARED  ***EMERGENCY DECLARED*** FACT 12JUL22 15:33   JAX                                                                 REPLACED EEC ALTERNATOR STATOR, MFG UNISON, P/N                                   77445SOCN1B7997, S/N N14460174 PER B757 M.M.                                      73-21-05-04. ACCOMPLISHED STATIC ENG RUN PER JRH                                  CHAP 6. CK'S GOOD. ALSO VERIFIED REMOVED UNIT IS                                  FAULTY REF B757 FIM 71-01-00-3 (TASK SUPPORT) FIG                                 303 EPCS WIRING HARNESS SCHEMATIC.
